Anabolics
Search More Than 6,000,000 Posts
Results 1 to 14 of 14
  1. #1
    Devourer's Avatar
    Devourer is offline Senior Member
    Join Date
    May 2003
    Location
    darkness
    Posts
    1,564

    blotchy spots???

    hey guys i have know clue if this is related to AS use or not but my shoulders are getting purple blotches in them that almost resemble bruises and i dont inject there at all. what the hell is this?

  2. #2
    bigol'legs's Avatar
    bigol'legs is offline Quadzilla
    Join Date
    Jun 2003
    Location
    MT
    Posts
    5,066
    I think I get the same thing in my back. But there green blotches. Do you get them after a workout? Everyone says im hulking out when my back starts turning green. 8)

  3. #3
    Devourer's Avatar
    Devourer is offline Senior Member
    Join Date
    May 2003
    Location
    darkness
    Posts
    1,564
    actually i just noticed it today at the gym training biceps but id say they are more bluish purple???

  4. #4
    bigol'legs's Avatar
    bigol'legs is offline Quadzilla
    Join Date
    Jun 2003
    Location
    MT
    Posts
    5,066
    might just be some broke vessel surfacing. maybe your getting hit in your sleep LOL "turn over and stop snooring" i get that all the time 8)

  5. #5
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    Are you using HGH?

  6. #6
    Devourer's Avatar
    Devourer is offline Senior Member
    Join Date
    May 2003
    Location
    darkness
    Posts
    1,564
    no HGH Rickson. i dont know i would say they look like broken vessels but i have no clue. i dont hurt. it just looks a little ummm off.should i be worried?

  7. #7
    bigol'legs's Avatar
    bigol'legs is offline Quadzilla
    Join Date
    Jun 2003
    Location
    MT
    Posts
    5,066
    How often do they occur? just in your shoulders? is it tender? do you have a pic of them?

  8. #8
    DF2003's Avatar
    DF2003 is offline Banned Boofus
    Join Date
    Jul 2003
    Posts
    1,699

    Vessels

    Same Thing Here Skin Just Getting Thinner Veins Or Vessels
    I Dont Think Anything To Worry Baout Is It Swore?

  9. #9
    HeartDocMD's Avatar
    HeartDocMD is offline AR Medical Advisor
    Join Date
    Jan 2003
    Location
    New York
    Posts
    329
    What you are describing could be a multitude of things ranging from what was said above to something called Tinea Versicolor in which case it would be important to see a dermatologist...below is the best picture on the internet I could find of this (Tinea Versicolor)...
    Attached Thumbnails Attached Thumbnails blotchy spots???-tinea_versicolor_2.gif  

  10. #10
    Devourer's Avatar
    Devourer is offline Senior Member
    Join Date
    May 2003
    Location
    darkness
    Posts
    1,564
    well i've only seen them once. at the gym. it doesnt look like your pic though Heart Doc. i do think im leaner and my skin feels real tight so it could be thin skin i guess. i guess i just wont worry unless i start seeing them other places.AD

  11. #11
    cornbread is offline New Member
    Join Date
    Aug 2003
    Location
    Nebraska
    Posts
    1

    ouch

    Quote Originally Posted by anadrol devourer
    hey guys i have know clue if this is related to AS use or not but my shoulders are getting purple blotches in them that almost resemble bruises and i dont inject there at all. what the hell is this?
    i have the same thing but my are white blochy spots

  12. #12
    bulldawg_28's Avatar
    bulldawg_28 is offline Senior Member
    Join Date
    May 2003
    Location
    Do yoga not steroids!!!
    Posts
    1,439
    i got em on my arm once. nothing to worry about unless they hurt.

  13. #13
    flexgolf's Avatar
    flexgolf is offline Member
    Join Date
    May 2003
    Location
    US
    Posts
    561
    i had it for 2 days. took an anti-inflamatory and it made it go away

  14. #14
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,611
    Quote Originally Posted by HeartDocMD
    What you are describing could be a multitude of things ranging from what was said above to something called Tinea Versicolor in which case it would be important to see a dermatologist...below is the best picture on the internet I could find of this (Tinea Versicolor)...
    I have that...Really bad all over my back.
    It's $24 a tube of that lotion to get rid of it and I've been on it for the past 2 months.
    My Dermatolagist says it's not steriod related, but I think it is....
    I never had this problem before I started using steriods . I think it has something to do w/ the clomid or HCG post cycle. But my DR. doesn't think so. And from what he says; Tinea Versicolor is a "Medical Mystery". They don't know why some ppl get it etc...
    Heart can u shed some more light on this??
    Thanks,

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •